[Rhabdomyolysis in neuroleptic therapy: an abortive malignant neuroleptic syndrome?].
Аннотация
We report on the case of a 24 year old female patient, who, at first developed during 8 weeks of neuroleptic therapy parkinsonism and then, after improvement of psychopathology an acute rhabdomyolysis. Hyper-Ck-aemia up to 11,340 U/l was observed. Laboratory parameters normalized shortly after neuroleptics had been withdrawn and no further complications followed. Symptomatology is discussed with special reference to the possibility of an abortive malignant neuroleptic syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.